MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; System, balloon, intra-aortic and control

TELEFLEX INCORPORATED ARROW; System, balloon, intra-aortic and control
Model Number IPN915325
Medical Device Problem Codes Inflation Problem (1310); Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
When iabp "[intra-aortic balloon pump]" was inserted, console sounded like it inflated about 5 times- alarmed- then stopped."helium loss" (red alarm).Balloon would not inflate.Physician manually inflated iabp- no issues, attempted to run iabp again- same red "helium loss" error.Team checked helium tank just in case, everything was tight as it should be.Team switched balloon out for new balloon- new balloon worked as it should.No known harm to patient.

Brand Name
ARROW
Common Device Name
System, balloon, intra-aortic and control
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key50465554
Report Number50465554
Device Sequence Number9811381
Product Code DSP
UDI-Device Identifier10801902161977
UDI-Public(01)10801902161977
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/02/2026
Report Date (Section F) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915325
Device Catalogue NumberIAB-S840C
Device Lot Number18F25J011521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA06/02/2026